# SDR ABXA9701390

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 5917579123
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH VISUAL INSPECTION OF THE AFT PRESSURE BULKHEAD IAW AD 85-01-02 PER SB 53-137, FOUND THE BULKHEAD DOOR JAMB CRACKED JUST BELOW THE UPPER LEFT CORNER OF DOOR CUTOUT.  REPLACED CRACKED DOUBLER IAW DC-9 SRM CHAPTER 51-30-5.
